# SDR UIEA2020011300058

- Difficulty date: January 11, 2020
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 79,342 hours, 10,883 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Unknown
- Condition: Malfunctioned
- Location: Vibe System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING CLIMB OUT LEFT ENGINE VIB DISPLAYED 4.7 ON THE FAN, ENGINE SNAPSHOT TAKEN FL 31.1 AT 1010Z SAT -40 DURING CLIMB.( LEFT ENGINE VIB BITE SELF TEST IS SATISFACTORY. NO MESSAGE AT THIS TIME. MAINTENANCE PAGE SHOWS 0+0 UNITS, WITHIN LIMITS I.A.W AMM 77-31-00. )
